# SDR AALA20010973

- Difficulty date: May 10, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4008751
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIR EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE.  REPLACED AFT AIRSTAIR EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
